# SDR 97ZZZX1903

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Part number: 1412654
- Condition: Misassembly
- Location: Governor
- Component: Woodward, 8210
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW WOODWARD BEARING P/N 1412-654.  RECEIVING IN INSPECTION REVEALED THAT INNER BEARING RACE, ROLLER BALLS, AND BALL CAGE WERE NOT SEATED CORRECTLY INTO THE OUTER RACE.  BEARING WOULD SPIN, HOWEVER, THE OUTER RACE WOULD 'WOBBLE' WHEN ROTATED.
